Open Access

The complex moment problem in the exponential form


Full Text

Coming Soon.





Article Information

TitleThe complex moment problem in the exponential form
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 4, 1-10
MathSciNet MR2109214
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. M. Berezansky and M. E. Dudkin, The complex moment problem in the exponential form, Methods Funct. Anal. Topology 10 (2004), no. 4, 1-10.


BibTex

@article {MFAT295,
    AUTHOR = {Berezansky, Yu. M. and Dudkin, M. E.},
     TITLE = {The complex moment problem in the exponential form},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {4},
     PAGES = {1-10},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=295},
}


All Issues